# SDR USAA050504

- Difficulty date: April 14, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 300N05019
- Condition: Damaged
- Location: Pylon
- Part time: 40,729 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PYLON MID BULKHEAD DAMAGED 1.25 INCH DIAMETER BY .030 INCH DEEP, NR 1 PYLON, MID BULKHEAD, UPPER AFT SLEEVER BOLT ATTACH AREA.  ACCOMPLISHED SPOTFACING TO REMOVE DAMAGE PER EA 96386.  (M)
